Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 472010, 8 pages
http://dx.doi.org/10.1155/2012/472010
Research Article

Integral Formulae of Bernoulli and Genocchi Polynomials

1Department of Mathematics Education, Kyungpook National University, Tagegu 702-701, Republic of Korea
2Department of Mathematics, Kyungpook National University, Tagegu 702-701, Republic of Korea

Received 19 June 2012; Accepted 19 July 2012

Academic Editor: Taekyun Kim

Copyright © 2012 Seog-Hoon Rim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bayad and T. Kim, “Identities for the Bernoulli, the Euler and the Genocchi numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 2, pp. 247–253, 2010. View at Google Scholar · View at Zentralblatt MATH
  2. D. S. Kim, D. V. Dolgy, H. M. Kim, S. H. Lee, and T. Kim, “Integral formulae of Bernoulli polynomials,” Discrete Dynamics in Nature and Soceity, vol. 2012, Article ID 269847, 15 pages, 2012. View at Google Scholar
  3. T. Kim, “On the weighted q-Bernoulli numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 207–215, 2011. View at Google Scholar
  4. H. Ozden, I. N. Cangul, and Y. Simsek, “Remarks on q-Bernoulli numbers associated with Daehee numbers,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 1, pp. 41–48, 2009. View at Google Scholar
  5. S.-H. Rim, E.-J. Moon, S.-J. Lee, and J.-H. Jin, “Multivariate twisted p-adic q-integral on p associated with twisted q-Bernoulli polynomials and numbers,” Journal of Inequalities and Applications, vol. 2010, Article ID 579509, 6 pages, 2010. View at Publisher · View at Google Scholar
  6. I. N. Cangul, V. Kurt, H. Ozden, and Y. Simsek, “On the higher-order w-q-Genocchi numbers,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, pp. 39–57, 2009. View at Google Scholar
  7. I. N. Cangul, H. Ozden, and Y. Simsek, “A new approach to q-Genocchi numbers and their interpolation functions,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 12, pp. e793–e799, 2009. View at Publisher · View at Google Scholar
  8. T. Kim, “A note on the q-Genocchi numbers and polynomials,” Journal of Inequalities and Applications, Article ID 71452, 8 pages, 2007. View at Publisher · View at Google Scholar
  9. T. Kim, “On the multiple q-Genocchi and Euler numbers,” Russian Journal of Mathematical Physics, vol. 15, no. 4, pp. 481–486, 2008. View at Publisher · View at Google Scholar
  10. S.-H. Rim, E.-J. Moon, S.-J. Lee, and J.-H. Jin, “On the symmetric properties for the generalized Genocchi polynomials,” Journal of Computational Analysis and Applications, vol. 13, no. 7, pp. 1240–1245, 2011. View at Google Scholar
  11. T. Kim, “q-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar · View at Zentralblatt MATH